MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL 2-3ML SYR 22GX1" L-L, W/ LDS; SYRINGE WITH NEEDLE

EXELINT INTERNATIONAL, CO. EXEL 2-3ML SYR 22GX1" L-L, W/ LDS; SYRINGE WITH NEEDLE
Catalog Number 26102
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been performed on product # 26102, lot number 251014 which included the following: one hundred retained samples were visually inspected.The injection needles and syringes were tightly connected, and no loosening or failure to lock was observed or found.Ten samples were randomly selected, the needles were separated from the syringes, and the internal threads were observed.The syringe threads were found to be intact without any damages.The syringes could be tightly connected with the injection needles without any issues.Production records were reviewed.No non-conformances or abnormalities were observed.The production process and raw materials remains unchanged.Tests were conducted in accordance with clause 6.5 "resistance to separation from unscrewing" of the iso 80369-7 standard.The test results meet the standard requirements.The test connection between the needle hub and the protective cap was evaluated.The protective caps were found to be secure and does not come-off naturally.An impact free pulling test was performed using an instrument.The separation force did not exceeded 15n.These tests meet the requirement established in gb15811 & iso 17864.Furthermore, the incoming inspection of this lot has been performed by following sop-11 incoming inspection procedure.This lot met the inspection criteria for product release with no abnormalities or non-conformances found.The defective device was not returned for evaluation and no documentary evidence such as photo or video was provided.No similar complaint from this lot has been reported.In summary, we were unable to determine the root cause, and or able to replicate the reported issue in our investigation.Without the physical defective device to evaluate and the lack of documentary evidence, our investigation is quite limited.Therefore, the root cause remains unconfirmed and this complaint is considered close.(b)(4).
 
Event or Problem Description
1 full box syringe exel 3cc ll 22x1 100s have an issue with the ll being loose and not tightening.

Brand Name
EXEL 2-3ML SYR 22GX1" L-L, W/ LDS
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach 
MDR Report Key22986626
Report Number1035907-2025-00035
Device Sequence Number21067425
Product Code FMF
UDI-Device Identifier00020221261028
UDI-Public(01)00020221261028(17)291204(30)1(10)26102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number26102
Device Lot Number250104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown